# SDR CA110311007

- Difficulty date: March 10, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 750
- Aircraft time: 2,259 hours
- Engine: Rroyce AE3007C1
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Part number: 671439886
- Condition: Split
- Location: De Ice Sys
- Part time: 2,366 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN AFTER FLIGHT WALKAROUND INSPECTION, MAINTENANCE CREW OPENED THE CENTER TANK GRAVITY FUEL FILLER T-HANDLE ACCESS DOOR AND NOTICED WHAT APPEARED TO BE DUCT INSULATION SPREAD AROUND THE AREA. THE PANEL WAS REMOVED AND WING ANTI-ICE CROSSOVER TUBE P/N 6714398-86 WAS FOUND TO BE SPLIT OPEN APPROXIMATELY 2 1/2 INCHES IN THE LT BEND ON THE FORWARD SIDE. THE TUBE WAS REPLACED, LEAK CHECKED, OPS. CHECKED AND THE AIRCRAFT RETURNED TO SERVICE. IT IS UNCLEAR AS TO WHAT CAUSED THE SPLIT IN THE TUBE. ONE THEORY OFFERED THAT THE TUBE FILLED WITH WATER VIA THE SLAT PICCOLO TUBES (THE TUBE IS THE LOW SPOT IN THE DUCTING), FROZE DURING SUBSEQUENT FLIGHT AND SPLIT THE TUBE. THE AIRCRAFT WAS PARKED OUTSIDE FOR TWO DAYS IN RAIN PRIOR TO THE LAST FLIGHT.
